# SDR 20000912SH004

- Difficulty date: July 29, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- Aircraft time: 3,271 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tail Boom
- Part time: 2,747 hours
- Component: Tail Boom
- Component part number: 407030801101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK AND AD 2000-06-10/ASB 407-99-29 REVISION A, FOUND CRACK IN TAILBOOM SKIN FROM UNDER THE HORIZONTAL STABILIZER SUPPORT TO THE FIRST RIVET ABOVE THE SUPPORT.  LOCATION LEFT AFT OF THE HORIZONTAL STABILIZER AT THE FORMER BOOM STA 120.75.  (X)
